# SDR 99ZZZX2931

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4134D
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257070
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 455987
- Condition: Leaking
- Location: Nlg
- Part time: 143 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MALFUNCTION OCCURRED IN-FLIGHT.  PILOT REPORTED HYDRAULIC PUMP IN-FLIGHT.  TROUBLESHOT PROBLEM IN SHOP.  DETERMINED NOSE GEAR ACTUATOR WAS LEAKING INTERNALLY AND SUCKING IN AIR, AND LT MAIN GEAR ACTUATOR WAS LEAKING WHICH CAUSED PUMP TO CONTINUALLY CYCLE AND FAIL CAUSING GEAR TO FREE FALL DOWN AND LOCKED.
